# SDR AWXA200700746

- Difficulty date: April 22, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479573
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT LOWER WEB, BS 795 - BS 847, S25R.  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT LOWER WEB, BS 795 - BS 847, S25R IAW B737-300 SRM 51-40-02.
